# SDR SWAA2023031301396

- Difficulty date: February 9, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N8662F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36936
- Aircraft time: 27,185 hours, 12,716 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO FORWARD CORNER SCUFF PLATE IS CRACKED<[01] REPAIRED SCUFF PLATE BY OUT SIDE VENDOR PO# P6373587-1 & TO BE INSTALLED ON ROUTINE CARD # TTG8R007BGXS AS PER AMM 53-11-02.;[02] INSP C/W
